# SDR CA020319003

- Difficulty date: March 20, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 8,407 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Failed
- Location: Engine
- Part time: 12,288 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE 3RD START OF THE DAY THE PILOT COULD NOT MOTOR THE ENGINE TO START THE AIRCRAFT. PULLED THE STARTER AND TRIED TO TURN N1 GEARTRAIN AND WAS UNABLE TO TURN. TRIED TO TURN THE COMPRESSOR THRU THE BYPASS DOOR BY HAND AND WAS UNABLE TO TURN. REMOVED THE ENGINE FROM THE AIRFRAME. TOOK THE COMPRESSOR OF THE GEARBOX AND WAS STILL UNABLE TO TURN THE COMPRESSOR. NO DAMAGE TO THE FIRST STAGES WAS FOUND ON THE COMPRESSOR. SUSPECTED THAT THE IMPELLAR CLEARANCES ARE TO TIGHT AND HAVE CONTACTED. COMPRESSOR OUT FOR EVALUATION.
